# SDR SWAA2020082505817

- Difficulty date: August 3, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR BOTH GIRT BAR ATTACH PTS HAVE LIGHT CORROSION IN HOLES / REMOVED 2 EA GIRT BAR ATTACH PTS PER SRM 51-40-02. REPLACE 2 EA GIRT BAR ATTACH POINTS PER SRM 51-40-02
